# SDR IPXA2020060156007

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 60,819 hours, 20,198 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 767360067G3
- Part serial: 000198
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT TRAILING EDGE WEDGE DENTS.  REMOVED THE DAMAGED AREA IAW 51-70-10.  VERIFIED DAMAGE REMOVED AND OK TO INSTALL REPAIR.  COMPLIED WITH EO 5750-76668.  REPAIR INSTALLED AND NO DEFECTS NOTED.
